ACTIGRIP GIORNO E NOTTE 12 capsules/box For Day Use 4 Capsules/box for night use

Description

Main ingredients

The white “daytime” tablets contain

Paracetamol (500 mg)

Helps relieve painful symptoms and reduce fever. It can relieve pain and help you get quick relief to regain vitality.

Pseudoephedrine hydrochloride (60 mg)

Pseudoephedrine hydrochloride is a sympathomimetic drug that acts as a nasal congestion agent when administered systemically.

It relieves nasal congestion by reducing swelling of the nasal membranes and making it easier to breathe.

A coated tablet, “Night”, contains.

Paracetamol (500 mg)

Helps control painful symptoms and reduce fever. It relieves pain, helps you get fast relief and return to your previous active state.

Diphenhydramine hydrochloride (25mg).

It can help you reduce sneezing and runny nose. Diphenhydramine is an antihistamine that promotes rest at night by relieving annoying flu symptoms and clearing the lower respiratory tract.

Indications

Treating colds and relieving flu symptoms.

Dosage

Adults and children over 12 years old: one white tablet three times a day, once in the morning, once at noon and once in the afternoon, and one blue tablet at night before bedtime. The white tablet should only be taken during the day and the blue tablet should only be taken at night before bedtime. Take orally, do not chew.

Caution

PROHIBITIONS.

Hypersensitivity to the active substance or any excipients; children under 12 years of age; known or suspected pregnancy, breast-feeding; cardiovascular disease, hypertension; patients with a history of stroke or predisposition to risk factors; diabetes mellitus; glaucoma; gastrointestinal stenosis; hyperthyroidism; prostatic hypertrophy, genitourinary stenosis; asthma; in patients treated with monoamine oxidase inhibitors (MAOI) and within within two weeks of such treatment; in patients with seizures and a history of epilepsy. In addition, ACTIGRIP DAY & NIGHT is contraindicated in patients with significant glucose-6-phosphate glucose dehydrogenase deficiency due to the acetaminophen content.

Caution.

ACTIGRIP DAY & NIGHT should be avoided with analgesics and antipyretics. The presence of high doses in medications or other drugs containing acetaminophen or prolonged administration of paracetamol may lead to a high risk of liver disease, kidney and blood disorders, and even cause other serious adverse reactions. The total dose of acetaminophen should not exceed 4 g per day in adults and children over 12 years of age. paracetamol glucose-6-phosphate dehydrogenase should be used with caution in patients with mild to moderate hepatocellular insufficiency (including Gilbert’s syndrome), severe hepatic insufficiency (Child-Pugh> 9), acute hepatitis, concomitant medications that impair liver function, lack of treatment, hemolytic anemia. If concomitant treatment with anticoagulants or antiplatelet agents, the dose of ACTIGRIP DAY & NIGHT must be reduced. Skin safety, there have been few serious skin reactions in patients treated with paracetamol, such as acute generalized dermatitis pustulosa (PEAG), Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN). Patients appear to be at higher risk in the early stages of treatment: in most cases, the onset of the reaction occurs in the early stages of treatment. Patients should be informed of signs of severe skin reactions. ACTIGRIP DAY & NIGHT should be discontinued at the first sign of rash or any other sign of hypersensitivity reaction. do not use with any other product containing benadryl, including topical products. Cardiovascular and Cerebrovascular Safety Patients should be advised to discontinue treatment if the following symptoms associated with pseudoephedrine levels occur: arterial hypertension, tachycardia, palpitations or arrhythmias, nausea or any neurological symptoms (onset or worsening of aches and pains). In rare cases of metabolic reactions, ACTIGRIP DAY & NIGHT must be suspended. paracetamol should be used with caution in individuals with renal insufficiency or hepatic problems. Alcoholics should consult a physician before taking acetaminophen or other pain relievers or antipyretics. Patients with the following respiratory conditions should be advised to consult a physician prior to using paracetamol: emphysema, chronic bronchitis. Pseudoephedrine should not be administered unless deemed necessary by a physician: in patients with renal insufficiency and in patients with thyroid disorders; do not use in patients with hyperthyroidism. For paracetamol levels, ACTIGRIP DAY & NIGHT interferes with the determination of uric acid (by the method of phosphotungstic acid) and blood glucose (by the method of glucose-oxidase-peroxidase). For those engaged in sports: the use of a drug without therapeutic need constitutes a stimulant and a positive anti-doping test can be established in any case. ACTIGRIP DAY & NIGHT may cause drowsiness.

You can choose whether to collect the products in San Marino or to have them sent by courier.

Collection at the logistic warehouse

All products that can be purchased on the site can be booked and collected by the customer at the warehouse managed by Logicamente Srl in Via Fondo Ausa 64 (+39 0549 905858), in the Republic of San Marino. Choosing this method of withdrawal there are no collection fees and you will only pay for the product, or products, via the site's advanced payment options.
It is not possible to pay directly on collection.

Collection and shipment by courier in charge

The collection of the ordered products will be made, by order and the customer's account, by a courier appointed by the same. The goods will be delivered to the address indicated at the time of the order. Delivery is made on working days (between 9 am and 6 pm).

In case of absence, upon delivery, the courier will leave a notice of passage. If the courier will not be contacted to fix a new delivery, he will make a second attempt on the day following the first attempt.
If the following attempt is not successful, the order will automatically be placed in storage and you will be contacted by our operators, to the references left at the time of the order, with the aim of booking a new delivery based on your needs. If it is impossible to contact you and the ordered products remain in storage for more than 10 days, or even the new delivery agreed with our operators does not go well, we will proceed to cancel the order.

Delivery

Shipping costs vary based on purchase. For amounts less than or equal to €999,00 the shipping cost is €9,90. For all purchases over €999,00 the shipping cost will be completely discounted.

Returns

If your package was damaged in shipping, we require that you contact us within 10 days of delivery and we will work with you to quickly resolve the issue. We do not accept any returns after 45 days from ship date. All refund recipients will receive and email confirmation for their records. To cancel an order, please contact us as soon as possible: if your order has not yet shipped, we will refund your payment as soon as possible.

More information

If you would like any help, please do not hesitate to contact us.